PuSH - Publikationsserver des Helmholtz Zentrums München

Erb, W.* ; Toókos, F.

Applications of the monotonicity of extremal zeros of orthogonal polynomials in interlacing and optimization problems.

Appl. Math. Comput. 217, 4771-4780 (2011)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We investigate monotonicity properties of extremal zeros of orthogonal polynomials depending on a parameter. Using a functional analysis method we prove the monotonicity of extreme zeros of associated Jacobi, associated Gegenbauer and q-Meixner-Pollaczek polynomials. We show how these results can be applied to prove interlacing of zeros of orthogonal polynomials with shifted parameters and to determine optimally localized polynomials on the unit ball.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Monotonicity of zeros; Associated Jacobi polynomials; Associated Gegenbauer polynomials; q-Meixner-Pollaczek polynomials; Interlacing of zeros; Orthogonal polynomials on the unit ball
ISSN (print) / ISBN 0096-3003
e-ISSN 1873-5649
Quellenangaben Band: 217, Heft: 9, Seiten: 4771-4780 Artikelnummer: , Supplement: ,
Verlag Elsevier
Begutachtungsstatus Peer reviewed